# SDR 08FDEA00152

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1517705
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 520 FRAME INNER CHORD WORN FROM CONTACT WITH RT SIDEWALL SUPPORT AT S-11R, REMOVED DAMAGE FROM INNER CHORD REF SRM 51-10-1 PG 3.  NDT ACCOMPLISHED ORG MAT. .056'' MAT.  REMOVED UP TO .018'' EXCEEDED 10 PERCENT ALLOWABLE DAMAGE.  FABRICATED REPAIR DOUBLER IN REF TO SRM 53-10-4 PG 7 FIG 2, SENT REPAIR DOUBLER TO HEAT TREAT, 8130 -3 FORM TRACKING NR 416823 AFX3375 PN NR 132012000033.  TREATED AND PRIMED REPAIR DOUBLER IN REF TO SRM 51-10-2 PG 7.  REMOVED DAMAGE SECTION OF FRAME 520 RT BELOW STR 11 IN REF TO SRM 53-10-4 PG 7 FIG 2.  INSTALLED DOUBLER REPAIR IN REF TO SRM 53-10-4 PG 7 FIG 2.
